# SDR CA970508006

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737242C
- Engine: Pwa JT8D9A
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Adi
- Part number: 5223487002
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT RETURNED DUE TO ADI UNSERVICEABLE, REPLACED.
